# SDR FOTR20006NR5352

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 65173512
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SPOILER 3RD HINGE CUTOUT IS CRACKED AT WS 466.  REPAIRED ON FASI WO 20006, N/R 05352.  REPAIRED NR 11 SPOILER 3RD HINGE CUTOUT AT WS 466 IAW B727 SRM 57-30-4 FIG 10, REV 102.  MATERIAL USED: DOUBLER; 7075-T6, 0.071, DIM: 6.0 BY 4.50.
